# SDR IPXA2022110387814

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57241993202
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING KRUGER FLAP BOX I/B RIB CRACKEDREMOVED FABRICATED AND INSTALLED IAW SRM 51-40-2
